Illinois, 2025Tornadoes and Damaging Winds in Illinois, April 20, 2025
April 20, 2025 · NWS DVN · 23 events in 7 counties and zones
A line of severe thunderstorms lifted north northeastward across northwest Illinois, mainly south of Interstate 80, on the evening of April 20th. This brought numerous tornadoes to the area as well as straight-line wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $43,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms lifted north northeastward across northwest Illinois, mainly south of Interstate 80, on the evening of April 20th. This brought numerous tornadoes to the area as well as straight-line wind damage. Fourteen tornadoes occurred in northwest Illinois. 7 of them were EF-1, 5 EF-0, and 1 EF-U. The longest track tornado of the event was on the ground for 16 miles and traveled from Victoria in Knox County through Galva before lifting west of Kewanee in Henry County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 20, 5:36 PM CST, 37 minutes earlier. Its key messages:
- A strong storm system will impact the area today and tonight bringing widespread rainfall and possibly a few severe storms south of I-80.
- There is an Enhanced Risk for severe storms across portions of NE Missouri with a Slight Risk extending northward just south of the I-80 corridor. Damaging winds, large hail, and isolated tornadoes are possible with the strongest storms.
- Localized flash flooding is possible mainly west of the Mississippi River, where WPC has a Slight Risk for excessive rainfall. Isolated areas that get hit by several rounds of storms could receive 3"+ of rainfall.
- Temperature warming into the 70s this upcoming week with periodic chances for showers and storms.
Area forecast discussion, Apr 20, 5:36 PM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
636 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- A strong storm system will impact the area today and tonight
bringing widespread rainfall and possibly a few severe storms
south of I-80.
- There is an Enhanced Risk for severe storms across portions of
NE Missouri with a Slight Risk extending northward just south
of the I-80 corridor. Damaging winds, large hail, and
isolated tornadoes are possible with the strongest storms.
- Localized flash flooding is possible mainly west of the
Mississippi River, where WPC has a Slight Risk for excessive
rainfall. Isolated areas that get hit by several rounds of
storms could receive 3"+ of rainfall.
- Temperature warming into the 70s this upcoming week with
periodic chances for showers and storms.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 115 PM CDT Sun Apr 20 2025
GOES water vapor imagery shows a potent upper low over north-
central Oklahoma with new convective development occurring
downstream beneath a mid-level dry slot. This area of convection
is intensify across eastern Oklahoma and southeast Kansas, and
heading into southwest Missouri. SPC mesoanalysis had a 1008mb
surface low positioned over northern Oklahoma with an effective
warm front stretching across central Missouri, marked by a jump
in temperatures to the mid 70s and notable clearing on visible
satellite imagery.
The upper wave and associated surface low will continue to lift
to the NNE into this evening, eventually pulling the warm
sector into southern portions of the forecast area. Widespread
cloud cover may limit instability to a certain extent; however,
surface temperatures and dewpoints reaching the mid/upper 60s
and upper 50s/low 60s should yield MLCAPE between 500-1000 J/kg
south of I-80 by the late afternoon and evening. Strong forcing
for ascent associated with the low and convergence along the
cold front will lead to widespread moderate to heavy rainfall.
CAMs continue to show an organized QLCS moving into our
southwest counties between 3 - 6 PM, then tracking to the NNE
toward the Mississippi River between 5 - 9 PM, gradually
weakening with time.
HREF mean 2-5 km updraft helicity values are highest generally
along and south of Highway 34 where embedded, or even a few
discrete supercells are most probable. The high shear
environment with 0-3 km bulk values between 35-45 kts are
supportive of QLCS mesovortices, which could lead to a few
narrow corridors of damaging winds and potentially a few
tornadoes across the southern outlook area. Additionally, any
sustained semi-discrete cells could pose a large hail risk.
Another concern due to repeated rounds of storms and heavy
rainfall is for isolated areas to receive 3"+ of total rainfall,
which could lead to localized flash flooding. The area most at
risk for this appears to be west of the Mississippi River and
south of Highway 30.
SPC Outlook: The Enhanced Risk has been shifted northward to
include portions of northeast Missouri, and the Slight Risk
remains in place just south of the I-80 corridor. Damaging
winds, large hail, and a few tornadoes are possible with the
strongest cells late this afternoon and into early tonight.
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 115 PM CDT Sun Apr 20 2025
Monday through Saturday: the pattern remains somewhat active
despite zonal flow aloft. Periodic shortwaves will translate
through the region, which could spark off some additional
showers and storms, but exact timing and location details remain
uncertain this far out. Temperatures are expected to gradually
warm up into the 70s for much of this time-frame, cooling into
the 60s on Saturday.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 636 PM CDT Sun Apr 20 2025
An area of low pressure over north-central Missouri will
continue to lift northeastward towards our region this evening,
bringing widespread showers and thunderstorms. MVFR/IFR ceilings
and visibilities are likely, with perhaps some brief LIFR
conditions possible with the stronger storms. Some of these
storms could be strong to severe, mainly for BRL, with damaging
winds being the main threat. As the low passes through late this
evening into the overnight hours, winds are expected to shift
dramatically, ultimately becoming west-northwesterly and
remaining gusty. Once the showers and storms diminishes, IFR
ceilings will gradually improve throughout the day Monday.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.
&&
SHORT TERM...Uttech
LONG TERM...Haase/Uttech
AVIATION...Schultz
Hazardous weather outlook, Apr 20, 1:07 PM CST, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
207 PM CDT Sun Apr 20 2025
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-211915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
207 PM CDT Sun Apr 20 2025
This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A strong storm system is expected to bring widespread rain and a
few thunderstorms to the outlook area today into this evening.
Heavy rainfall and a few severe storms are possible, with the main
threats damaging wind and large hail, especially this evening. A
few tornadoes are also possible mainly south of Highway 34.
The Storm Prediction Center has an Enhanced Risk (Level 3 of 5)
across portions of northeast Missouri, a Slight Risk extending to
the north just south of the Interstate 80 corridor, and a Marginal
Risk up to the Highway 30 corridor.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
GENERAL STORM MOTION OF THE DAY:
Toward the northeast at 40 to 45 mph.
Haase/Uttech
In the hours before
Special weather statement, Apr 20, 3:18 PM CST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
418 PM CDT Sun Apr 20 2025
IAZ098-MOZ009-010-202200-
Van Buren IA-Clark MO-Scotland MO-
418 PM CDT Sun Apr 20 2025
...Strong thunderstorms will impact portions of western Van Buren,
western Clark and Scotland Counties through 500 PM CDT...
At 417 PM CDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles southeast of
Bloomfield to 6 miles southeast of Brashear. Movement was northeast
at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could break small tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hitt, Wyaconda, Douds, Selma, South Gorin, Prospect Grove, Arbela,
Lake Sugema Campground, Scotland County Fairgrounds, Fairmont,
Memphis, Lacey Keosauqua State Park, Mount Sterling, Cantril, Azen,
Kilbourn, Etna, Van Buren County Fairgrounds, Sand Hill, and Memphis
Memorial Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Iowa...and northeastern Missouri.
&&
LAT...LON 4059 9235 4060 9218 4090 9218 4090 9196
4026 9189 4026 9195 4030 9195 4030 9235
TIME...MOT...LOC 2117Z 224DEG 35KT 4067 9235 4009 9228
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GunkelLocal storm report, Apr 20, 6:01 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
701 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM Rain 2 NNW Marion 42.06N 91.61W
04/20/2025 M1.00 Inch Linn IA Trained Spotter
&&
DCLocal storm report, Apr 20, 6:10 PM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
710 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Rain 1 ENE Fairfax 41.93N 91.76W
04/20/2025 M1.00 Inch Linn IA Trained Spotter
still raining.
&&
DCThunderstorm Wind, Hancock
- When
- April 20, 6:13 PM CST
- Where
- Hancock County, 0.87 mi NE of Bowen
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.240, -91.060
A public report of damage to a roof. The report was relayed by county 911 center. The time of the event was estimated using radar.
Thunderstorm Wind, McDonough
- When
- April 20, 6:36 PM CST
- Where
- McDonough County, 3.75 mi E of Fandon
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.380, -90.700
A public report of a 70 MPH measured wind gust and small branches 1 inch in diameter were broken. The time of the event was estimated using radar.
Tornado, McDonough
- When
- April 20, 6:37 PM CST to 6:44 PM CST
- Where
- McDonough County, 2.14 mi SSW of Blandinsville to 1.26 mi WNW of Sciota
- Rating
- EF1
- Path length
- 7.01 mi
- Path width
- 150 yd
- Property damage
- $6,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.520, -90.880
An EF-1 tornado started just south of Blandinsville and tracked to NE along a 7 mile path. Tree damage was noted at numerous locations with large branches and some trees snapped. Power poles in two locations were snapped, resulting in an estimated max wind speed of 100 MPH.
Thunderstorm Wind, McDonough
- When
- April 20, 6:45 PM CST
- Where
- McDonough County, 0.53 mi W of Macomb
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.470, -90.680
The Emergency Manager reported that apartment roof was heavily damaged with the middle section of the roof removed on both sides. In coordination with Emergency Management and reviewing photos of the damage and areas around it, this was determined to be from straight line winds with a speed of 80 mph. the time of the event was estimated using radar.
Tornado, Mercer
- When
- April 20, 6:45 PM CST to 6:47 PM CST
- Where
- Mercer County, 2.07 mi N of New Boston to 2.5 mi WSW of Mannon
- Rating
- EF0
- Path length
- 0.86 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.200, -91.000
This short-lived EF-0 tornado brought tree damage, including a large uprooted tree, and a small outbuilding damaged. The peak estimated winds were 85 mph.
Thunderstorm Wind, McDonough
- When
- April 20, 6:46 PM CST
- Where
- McDonough County, 0.53 mi W of Macomb
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.470, -90.680
A trained spotter reported a large tree was blown down over the roof of a house with some siding damaged.
Tornado, McDonough
- When
- April 20, 6:47 PM CST to 6:50 PM CST
- Where
- McDonough County, 0.52 mi E of Sciota to 3.47 mi NE of Sciota
- Rating
- EF1
- Path length
- 2.96 mi
- Path width
- 100 yd
- Property damage
- $16,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.570, -90.740
An EF-1 tornado occurred just to the NE of Sciota. Tree damage was found at the beginning of the 3 mile track. The tornado then strengthened and snapped power poles and eventually destroyed a farm outbuilding, with an max estimated speed of 100 MPH.
Thunderstorm Wind, McDonough
- When
- April 20, 6:50 PM CST
- Where
- McDonough County, 2.32 mi SSE of Macomb
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.440, -90.650
A trained spotter reported that several shingles were lost from the roof of the house. The time of the event was estimated using radar.
Tornado, Warren
- When
- April 20, 6:57 PM CST to 7:01 PM CST
- Where
- Warren County, 0.52 mi W of Swan Creek to 2.32 mi NNE of Youngstown
- Rating
- EF0
- Path length
- 3.99 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 40.670, -90.660
Multiple deputies reported seeing a tornado from near Greenbush looking back southwest. Linking that with the garage damage by Swan Creek would make for a short-lived tornado which lines up with radar. There was no other damage reported by Warren County EMA Director. The tornado was rated EF-0 with peak estimated winds of 70 MPH.
Thunderstorm Wind, Rock Island
- When
- April 20, 7:34 PM CST
- Where
- Rock Island County, 4.43 mi SSE of Coyne Center
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 41.340, -90.540
An NWS Storm Survey found a barn was partially damaged and some branches were down. The damage was isolated to this one property. Time of the event was estimated using radar.
Tornado, Henry
- When
- April 20, 7:35 PM CST to 7:38 PM CST
- Where
- Henry County, 3.41 mi WSW of Opheim to 1.56 mi W of Opheim
- Rating
- EF0
- Path length
- 2.2 mi
- Path width
- 75 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.230, -90.440
An EF-0 tornado with max wind speed of 85 MPH caused damage to trees and farm outbuildings along its two mile long path.
Thunderstorm Wind, Henry
- When
- April 20, 7:36 PM CST
- Where
- Henry County, 3.19 mi WSW of Opheim
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.240, -90.440
A trained spotter reported a anemometer reading of 65 MPH with a 4 inch tree limb down.
Tornado, Henry
- When
- April 20, 7:43 PM CST to 7:48 PM CST
- Where
- Henry County, 2.08 mi SE of Nekoma to 1.25 mi WSW of Bishop Hill
- Rating
- EF0
- Path length
- 3.12 mi
- Path width
- 120 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.150, -90.150
The tornado touched down about 1.5 miles northeast of Altona in Knox County (NWS central Illinois) traveling northward and proceeded north into Henry County where it destroyed two large grain bins and tossed the debris for nearly a mile to the northeast. The tornado snapped a power pole and a large tree along US Highway 34 before dissipating along N 300 Ave where it damaged an outbuilding.
Tornado, Henry
- When
- April 20, 7:49 PM CST to 7:57 PM CST
- Where
- Henry County, 1.48 mi SSE of Galva to 2.5 mi WNW of Kewanee Muni Arpt
- Rating
- EF1
- Path length
- 7.2 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.150, -90.040
The tornado touched down about a mile west of Victoria in Knox County Illinois (NWS Lincoln) traveling north northeast. It went through Galva where it snapped several trees, then it progressed northeast damaging more trees and an outbuilding along an approximately 7.2 miles path before dissipating about 3 miles west of Kewanee.
Thunderstorm Wind, Henry
- When
- April 20, 7:50 PM CST
- Where
- Henry County, 1.25 mi ESE of Galva
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.160, -90.030
Emergency Manager reported a tree top blown off. The time of the event was estimated using radar.
Tornado, Henry
- When
- April 20, 7:54 PM CST to 7:55 PM CST
- Where
- Henry County, 0.52 mi W of Morristown to 0.37 mi WNW of Morristown
- Rating
- EFU
- Path length
- 0.28 mi
- Path width
- 10 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.400, -90.310
An EF-U tornado with at least a 1/4 mile path was depicted by radar and a scour mark in a freshly plowed field. Corn debris was also found in the fence at this location.
Tornado, Henry
- When
- April 20, 7:57 PM CST to 7:58 PM CST
- Where
- Henry County, 2.64 mi WNW of Kewanee Muni Arpt to 2.7 mi NW of Kewanee Muni Arpt
- Rating
- EF0
- Path length
- 0.21 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.239, -89.994
A brief EF-0 tornado caused damage to a door on an outbuilding. The tornado then caused branch damage before ending shortly. The peak estimated wind speed was 80 mph.
Tornado, Henry
- When
- April 20, 7:58 PM CST to 8:05 PM CST
- Where
- Henry County, 0.86 mi SW of German Corner to 2.14 mi SSE of Atkinson
- Rating
- EF1
- Path length
- 7.28 mi
- Path width
- 25 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.290, -90.040
An EF-1 tornado formed to the northwest of Kewanee and tracked to the north and ended just south of Atkinson. Trees along the 7 mile path were snapped at the trunk. Some branches were downed as well. At the end of the path a structure was destroyed by max winds estimated to be 95 MPH.
Tornado, Henry
- When
- April 20, 7:58 PM CST to 8:08 PM CST
- Where
- Henry County, 3.69 mi E of Morristown to 1.73 mi SW of Shady Beach
- Rating
- EF1
- Path length
- 7.21 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.410, -90.230
A tornadic debris signature was seen on the KDVN Doppler Radar up to 2,900 ft. Corn stubble and leaves were found along the beginning of the path. As the tornado approached the Hennepin Canal, tree damage was found with snapped hardwood trees and other branches. Additional branches were found just southwest of Shady Beach. The tornado was rated as EF-1 with a peak estimated wind speed of 90 MPH.
Tornado, Henry
- When
- April 20, 7:58 PM CST to 8:00 PM CST
- Where
- Henry County, 3.18 mi ESE of Green River to 4.14 mi E of Green River
- Rating
- EF0
- Path length
- 1.14 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.460, -90.260
A brief tornado caused EF-0 damage to trees with a peak estimated wind speed of 80 MPH.
Tornado, Rock Island
- When
- April 20, 8:12 PM CST to 8:15 PM CST
- Where
- Rock Island County, 0.52 mi E of Cordova to 0.86 mi NE of Cordova
- Rating
- EF0
- Path length
- 0.69 mi
- Path width
- 50 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.680, -90.310
An EF-0 tornado with maximum winds of 85 mph and a maximum width of 50 yards resulted in several trees being snapped and uprooted throughout the Cordova Cemetery, with many large branches snapped as well. As the tornado continued north, more damage to large tree branches was noted, along with an outdoor swing set and large farm irrigator damaged.
Thunderstorm Wind, Bureau
- When
- April 20, 8:12 PM CST
- Where
- Bureau County, 2.95 mi SSE of Milo
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.160, -89.560
A trained spotter reported that 6 inch diameter tree branches were down. The time of the event was estimated using radar.
Tornado, Bureau
- When
- April 20, 8:26 PM CST to 8:28 PM CST
- Where
- Bureau County, 1.55 mi E of Yorktown to 1.7 mi ENE of Yorktown
- Rating
- EF1
- Path length
- 1.03 mi
- Path width
- 50 yd
- Property damage
- $8,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.570, -89.820
One power pole was snapped at the beginning of the path of an EF-1 tornado with peak estimate wind speed of 100 MPH. Three other power poles were replaced as well. This tornado then tracked north and led to tree damage just across county border into Whiteside County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, April 20 to 21, 2025$4.8 million · EF1 · 92 events
- Tornadoes and Damaging Winds in Missouri, April 20, 20251 injured · $257,000 · EF2 · 23 events
- Rip Current in Florida, April 20, 20251 death · 1 event
- Tornado and Flash Flood in Kansas, April 20, 2025$725,000 · EF1 · 5 events
- Tornado and Damaging Winds in Arkansas, April 20, 2025$757,000 · EF1 · 3 events
- Tornadoes and Damaging Winds in Illinois, April 20, 2025$280,000 · EF1 · 17 events
- Tornadoes and Damaging Winds in Illinois, April 20, 2025EF1 · 11 events
- Tornadoes and Damaging Winds in Arkansas, April 20, 2025EF1 · 9 events
- Flash Flooding and Damaging Winds in Iowa, April 20 to 21, 202578 kt wind · 11 events
- High Wind in Maine, April 20, 202552 kt wind · 6 events
- Dense Fog in Colorado, April 20, 20252 events
- Damaging Winds in Montana, April 20 to 21, 202550 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1251998, 1251999, 1251974, 1252014, 1255482, 1252015, 1251977, 1252016, 1251979, 1252017, 1251984, 1252018, 1255487, 1255481, 1252019, 1255493, 1255492, 1251991, 1251994, 1251995, 1251996, 1252020, 1251997.